MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Medical Device Problem Codes Detachment of Device or Device Component (2907); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Metal Related Pathology (4530); Implant Pain (4561); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left hip replacement on (b)(6) 2011.Approximately 6 years and 6 months after the initial procedure the patient had a left hip revision due to pain, stiffness, discomfort, and weakness which in turn negatively affected the patient's mobility and quality of life and necessitated a revision surgery and the resultant pain following surgery and recuperation/rehabilitation period and physical therapy.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: 2000897, 120-65-20 - bone screw 6.5mm dia x 20mm long.1933978, 164-01-11 - element-stem, collarless w/ha, std offset, sz 11.2000167, 170-32-93 - biolox delta femoral head 32mm od, -3.5mm.1873093, 180-01-50 - nv crown cup clstr hole 50mm group 1.Pending investigation.
 
Additional Manufacturer Narrative
The most likely cause for the revision reported due to prosthesis wear is a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors may have also been a contributing factor to the early prosthesis wear.However, this cannot be not confirmed with the information provided; devices were not returned.There is no other information available.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, impact code, medical problem code, component code, type of investigation, investigation findings, investigation conclusions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: b3, h6: health effect - clinical code, medical device problem code, type of investigation.The most likely underlying cause for the revision reported is a combination of risk factors: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).Disassociation of the liner and subsequent wear of the acetabular cup and femoral head may have been due to extensive wear of the liner or incomplete seating of the liner at the time of implantation, which allowed for unintended contact between the head and cup.However, this cannot be confirmed from the reported information, and the devices, images, and radiographs were not available for evaluation.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
NV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16929499
Report Number1038671-2023-00988
Device Sequence Number15187209
Product Code JDI
UDI-Device Identifier10885862024275
UDI-Public10885862024275
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2012
Device Model NumberNV GXL LNR, +5LAT, 32MM G1-48/50MM CUPS
Device Catalogue Number136-32-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer02/27/2024
Not provided
01/12/2026
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date05/02/2024
11/05/2024
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1729-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale